# SDR REXA2015110701049

- Difficulty date: November 7, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N605LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15160
- Aircraft time: 18,622 hours, 11,896 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 25L & 25R, BETWEEN FS 333.00 & FS 364.00.  UPON FURTHER INVESTIGATION & CLEANING, FOUND NO CORROSION DAMAGE TO LONGERON.  INSTALLED NEW STRINGER 25R LONGERON, PN 670-32103-4, IAW SRM 51-42-06-0 01-001-A01, 51-42-21-001-001-A01 & 51-40-11-001-001-A01.
